# SDR SWAA2025032608381

- Difficulty date: March 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER RECEPTACLE CUTOUT DOUBLER IS CRACKED AT AFT SIDE<[01] REPAIRED EXTERNAL GROUND POWER RECEPTACLE CUT OUT IAW SRM 53-10-15-2R-4 REPAIR 4.;[02] VERIFIED CORRECTIVE ACTION STEP 1.
